# SDR SWIA202164668

- Difficulty date: November 17, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER AMM   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED RH AILERON BUSHINGS ON WING AFT SPAR REF: CRJ700 AMM. 20-31-00-400-805-A01 ORDERED AND INSTALLED NEW AILERON ATTACH HARDWARE ON CAMP #23846919 JOB # 710174115 OP # 584
